# SDR EISA95475

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION INDICATES CRACKS IN FWD 2 FASTENER HOLES, FS 760 RIGHT FRAME CHORD UPPER VERTICAL FLANGE.  FABRICATED REPAIR ANGLE REF, BAC DRAWING 65-68492.  INSTALLED ALL REPAIR PARTS AND FASTENERS PER SB 727-57-0112.  (M)
